- B. Borovicanin, T. Aleksić Lampert, On the Maximum and Minimum Zagreb Indices of Trees with a Given Number of Vertices of Maximum Degree, Communications in Mathematical and in Computer Chemistry 74(1)(2015), 81–96.
- Suthep Suantai, Phakdi Charoensawan, Tatjana Aleksic Lampert, Common coupled fixed point theorems for θ-ψ-contraction mappings endowed with a directed graph, Fixed Point Theory and Applications (2015) 2015:224.
- T. Aleksić, M. Petrović, Cacti Whose Spread is Maximal, Graphs and Combinatorics 31(1), (2013), 23–34.
- M. Petrović, Т. Aleksić, S. Simić, Further results on the least eigenvalue of connected graphs, Linear Algebra and its Applications 435(9) (2011), 2303–2313.
- P. Ren, T. Aleksić, R. Wilson, E. Hancock, A Polynomial Characterization of Hypergraphs Using the Ihara Zeta Function, Pattern Recognition 44(9), 1941–1957.